# SDR ASAA2017052820882

- Difficulty date: May 28, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 33,866 hours, 10,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED.  BITE CHECKED ZONE CONT SHOWS TCV FAULT ON NR 1 CONTROLLER, FAULT CLEARED & CHECKED NORMAL IAW AMM 21-61-00. GROUND VERIFICATION SUCCESSFUL.
